# SDR SWIA972284

- Difficulty date: January 19, 2001
- Submitted: January 22, 2001
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 5,975 hours, 8,769 cycles
- Engine: Pwa PW118B
- System (JASC): 2211 · Autopilot Computer
- Part: Control Panel
- Condition: Malfunctioned
- Location: Auto Pilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AUTO PILOT TURNED ON BY ITS SELF.  RETURNED TO FIELD.  WHILE ON THE GROUND THE AUTO PILOT TURNED ON BY ITS SELF.  RAN THE TRIM WHEEL FULL NOSE DOWN AFTER DISCONNECTING AND TRANSFERRING  TO FIRST OFFICERS SIDE IT AGAIN TURNED ITSELF ON.  REPLACED AUTO PILOT PANEL.  OPS CHECKS GOOD.  S/N ON:  1689, S/N OFF:  2176.
